# SDR 06FDEA0183

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE, STR CLIPS HAS CORROSION BETWEEN BS 700 TO BS 720, STR 2L.  REMOVED AND REPLACED THREE STR CLIPS AT STR 2L BS 700, BS 703 AND BS 713 IAW SRM   51-30-2.
